Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Heaviness in throat, reflex problems. Taking prilosec. Causes for symptoms?

well i have been having some heaviness feeling in the front of my throat . I had some reflex problems a few weeks ago and was on prilosec and it really helped the reflix. I haven t taken anymore. But when I sleep at night if sleep a certain way I feel like I have something in my throat. Honestlt I worry about everything! lol so I don t know if I m having anxiety or what.
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hi.If there is no difficulty in swallowing solid food or liquids ,there will be no problem.Dont worry.If you still have a doubt,Get an upper GI endoscopy by a gastroenterologist.But,it too will come normal.Be cool.All the best.
Answered: Tue, 15 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor